# SDR 2006UALA01025

- Difficulty date: May 17, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 28,114 hours, 7,770 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: B14056015
- Condition: Leaking
- Location: Door Slide
- Component: Slide, Aircruisers
- Component part number: D30654122U1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE FILLER VALVE O-RING WAS LEAKING. REPLACED O-RING.
